# SDR SWAA2012112609775

- Difficulty date: November 19, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED AT BSTA 360 LEVEL STR 5L FWD CABIN.  REPLACED TIE CLIP LOCATED AT BS 360 LEVEL STR 5L FWD CABIN IAW SRM B737-500 51-10-02 ITEM 8, 51-40-02 SRM B737-500 AND DRAWING 65-58280.
